# SDR SWAA2015072942324

- Difficulty date: June 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 43,255 hours, 19,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A9403
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON SIDEWALL SUPPORT ANGLE CORRODED AT BS 727D, BETWEEN STRINGER 24L TO 25L.  R & R ANGLE IAW SRM & DWG.
